# SDR ASOA201200242

- Difficulty date: January 21, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 23,221 hours, 20,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT WING EMERGRNCY LIGHT INOPERATIVE.  RELAMPED AFT WING EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
